Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1945, Volume 9, Issue 4, Pages 275–290 (Mi izv3657)  

This article is cited in 2 scientific papers (total in 2 papers)

On some inversion formulae for singular integrals

N. Akhiezer


Full text: PDF file (1162 kB)

Bibliographic databases:
Received: 14.08.1944

Citation: N. Akhiezer, “On some inversion formulae for singular integrals”, Izv. Akad. Nauk SSSR Ser. Mat., 9:4 (1945), 275–290

Citation in format AMSBIB
\Bibitem{Akh45}
\by N.~Akhiezer
\paper On some inversion formulae for singular integrals
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1945
\vol 9
\issue 4
\pages 275--290
\mathnet{http://mi.mathnet.ru/izv3657}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=15567}
\zmath{https://zbmath.org/?q=an:0060.25905}


Linking options:
  • http://mi.mathnet.ru/eng/izv3657
  • http://mi.mathnet.ru/eng/izv/v9/i4/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. S. Khubezhty, L. Yu. Plieva, Z. V. Besaeva, “O kvadraturnykh formulakh dlya singulyarnykh integralov s vesovymi funktsiyami”, Vladikavk. matem. zhurn., 13:2 (2011), 56–62  mathnet  elib
    2. A. R. Mirotin, A. A. Atvinovskii, “O multiplikativnom obraschenii ryadov Volfa - Danzhua”, Tr. IMM UrO RAN, 25, no. 4, 2019, 147–154  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:291
    Full text:141
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021